Sale!

Aggrenox (200/25mg)

$4.05 $1.20

Unit Type: Capsule

Strength: 200/25mg

Package Price: $144.00

Package Size: 120

Chemical Name: Acetylsalicylic acid / Dipyridamole

Dispensing Country: Australia

Manufacturer: Boehringer Ingelheim Ltd.

Aggrenox







Aspirin, ASA; Dipyridamole capsules

What do aspirin-dipyridamole capsules do?
ASPIRIN-DIPYRIDAMOLE (Aggrenox(TM)) decreases the risk of stroke in patients who have had a stroke or transient ischemic attack (known as a “TIA” or “mini-stroke”). Generic aspirin-dipyridamole combinations are not available.


What should my health care professional know before I take aspirin-dipyridamole?
They need to know if you have any of these conditions:

  • bleeding or clotting problems
  • asthma
  • kidney disease
  • liver disease
  • nasal polyps
  • skin problems
  • stomach ulcers
  • viral illness, such as the flu or chickenpox
  • vitamin K deficiency
  • an unusual or allergic reaction to aspirin, dipyridamole, tartrazine dye, other medicines, dyes, or preservatives
  • pregnant or trying to get pregnant
  • breast-feeding


    How should I take this medicine?
    Take the capsules by mouth with a glass of water. The capsules must be swallowed whole; do not crush or chew. Follow the directions on the label. Take your doses at regular intervals. Do not take your medicine more often than directed.

    This medicine is not intended for children.


    What if I miss a dose?
    If you are taking aspirin on a regular schedule and miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.


    What other medicines can interact with aspirin-dipyridamole?

  • alcohol
  • acetazolamide
  • alendronate
  • ammonium chloride
  • antacids
  • antiinflammatory drugs (NSAIDs such as ibuprofen)
  • aspirin-containing medicines or other salicylates
  • blood thinners (anticoagulants), antiplatelet drugs, or other drugs which may affect bleeding
  • ginkgo biloba, ginger, or garlic herbal preparations
  • hormones such as prednisone or cortisone
  • medicines for diabetes that are taken by mouth
  • medicines for high blood pressure (beta-blockers or ACE inhibitors)
  • methotrexate
  • medicines for seizures (phenytoin or valproic acid)
  • porfimer
  • probenecid
  • sodium bicarbonate
  • spironolactone
  • steroids (such as dexamethasone)
  • sulfinpyrazone
  • vaccines for chickenpox (varicella virus vaccine live)
  • water pills (diuretics)

    Tell your prescriber or health care professional about all other medicines you are taking, including non-prescription medicines, nutritional supplements, or herbal products. Also tell your prescriber or health care professional if you are a frequent user of drinks with caffeine or alcohol, if you smoke, or if you use illegal drugs. These may affect the way your medicine works. Check with your health care professional before stopping or starting any of your medicines.


    What side effects may I notice from taking aspirin-dipyridamole?
    Side effects that you should report to your prescriber or health care professional as soon as possible:

  • black, tarry stools
  • chest pain or palpitations
  • confusion
  • difficulty breathing, wheezing
  • dizziness or fainting spells
  • drowsiness or weakness
  • redness, blistering, peeling or loosening of the skin, including inside the mouth or nose
  • ringing in the ears
  • seizures
  • skin rash
  • stomach pain
  • unusual bleeding or bruising, red or purple spots on the skin
  • vomiting up blood, or what looks like coffee grounds

    Side effects that usually do not require medical attention (report to your prescriber or health care professional if they continue or are bothersome):
  • diarrhea
  • flushing, reddening, or itching of the skin
  • headache (if they occur, headaches may occur over time while receiving the drug)
  • nausea, vomiting
  • reduced amount of urine passed
  • stomach gas, heartburn


  • NOTE: This information is not intended to cover all possible uses, precautions, interactions, or adverse effects for this drug. If you have questions about the drug(s) you are taking, check with your health care professional. It is not intended as medical advice for individual conditions or treatment.


    Reviews

    There are no reviews yet.

    Be the first to review “Aggrenox (200/25mg)”

    Your email address will not be published. Required fields are marked *